# SDR DL73E982133

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Flt Crew
- Component: RPS1B
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK, FOUND F/C EMERGENCY LIGHTS- TRACK LIGHTING INOP.  REPLACED POWER SUPPLY.
